J-STAGE Home  >  Publications - Top  > Bibliographic Information

IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Vol. E99.A (2016) No. 1 pp. 423-425

Language:

http://doi.org/10.1587/transfun.E99.A.423

Regular Section

This paper addresses the designability of Boolean networks, i.e., the existence of a Boolean function satisfying an attractor condition under a given network structure. In particular, we present here a necessary and sufficient condition of the designability of Boolean networks with multiple attractors. The condition is characterized by the cyclicity of network structures, which allows us to easily determine the designability.

Copyright © 2016 The Institute of Electronics, Information and Communication Engineers

Share this Article